Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 67, NWS Indianapolis, IN

June 18, 20154 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2015, 2:51 PM EDT for 4 counties in Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 2:51 PM EDT (18:51 UTC)
Expired
Jun 18, 2015, 3:15 PM EDT
In force
24 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hendricks County, IN, Montgomery County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 38 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:05 PM EDTTSTM WND DMGRoachdale, INLARGE TREE LIMBS DOWN FROM FAIRLY HEALTHY TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS53 KIND 181851
SVRIND
INC011-063-107-133-181915-
/O.NEW.KIND.SV.W.0067.150618T1851Z-150618T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOONE COUNTY IN CENTRAL INDIANA...
  NORTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 315 PM EDT

* AT 247 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
  CRAWFORDSVILLE...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LADOGA...NEW ROSS...NORTH SALEM...JAMESTOWN...ADVANCE...LIZTON AND
  PITTSBORO.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 129 AND 139.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 47 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3993 8696 4006 8641 3991 8632 3988 8633
      3977 8687
TIME...MOT...LOC 1850Z 253DEG 37KT 3987 8680

HAIL...<.75IN
WIND...60MPH

$$

50
2 follow-up statements
485 
WWUS53 KIND 181903
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT THU JUN 18 2015

INC011-063-107-133-181915-
/O.CON.KIND.SV.W.0067.000000T0000Z-150618T1915Z/
PUTNAM IN-MONTGOMERY IN-HENDRICKS IN-BOONE IN-
303 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BOONE...NORTHERN HENDRICKS...SOUTHEASTERN MONTGOMERY AND NORTHEASTERN
PUTNAM COUNTIES UNTIL 315 PM EDT...

AT 301 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF DANVILLE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ADVANCE...LIZTON AND PITTSBORO.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 128 AND 139.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 47 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3992 8632 3988 8633 3980 8673 3996 8682
      4006 8641
TIME...MOT...LOC 1903Z 253DEG 37KT 3990 8663

HAIL...<.75IN
WIND...60MPH

$$

50
508 
WWUS53 KIND 181913
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
313 PM EDT THU JUN 18 2015

INC011-063-107-133-181923-
/O.EXP.KIND.SV.W.0067.000000T0000Z-150618T1915Z/
PUTNAM IN-MONTGOMERY IN-HENDRICKS IN-BOONE IN-
313 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOONE...NORTHERN
HENDRICKS...SOUTHEASTERN MONTGOMERY AND NORTHEASTERN PUTNAM COUNTIES
WILL EXPIRE AT 315 PM EDT/215 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3992 8632 3988 8633 3980 8673 3996 8682
      4006 8641
TIME...MOT...LOC 1913Z 253DEG 37KT 3993 8650

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:14 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 18, 2:14 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 PM EDT THU JUN 18 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 354 AM EDT THU JUN 18 2015

UNSETTLED WEATHER CONTINUES ACROSS CENTRAL INDIANA AS AN UPPER
LEVEL RIDGE OVER THE SOUTHEAST...A FRONTAL SYSTEM LINGERING ACROSS
THE MIDWEST...AND THE APPROACH OF THE REMNANTS OF TROPICAL CYCLONE
BILL COMBINE TO MAKE FOR THUNDERSTORM CHANCES EACH DAY AND NIGHT
THROUGH EARLY NEXT WEEK. THE MOST CRITICAL OF THESE TIMES WILL BE
FRIDAY INTO SATURDAY AS THE BILL REMNANTS MOVE UP THE OHIO
VALLEY...POTENTIALLY BRINGING VERY HEAVY RAINFALL AND FLOODING TO
THE AREA.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 1033 AM EDT THU JUN 18 2015

1400Z UPDATE...MANY CHANGES TO THE FORECAST FOR THE FIRST HALF OF
THE DAY. MAINLY TO REMOVE POPS UNTIL LATER THIS AFTERNOON AND
ALLOW FOR CLEAR SKIES ACROSS THE SOUTH AS IS CURRENTLY BEING
DEPICTED...AND THEN THIS WILL BEGIN TO FILL BACK IN AS THE PESKY
BOUNDARY BEGINS TO DROP BACK SOUTHWARD AGAIN AND THIS TRIGGERS
RENEWED DEVELOPMENT FOR SHOWERS AND THUNDERSTORMS MAINLY LATER
THIS AFTERNOON AND EVENING. DEBATED ON WHETHER TO LOWER HIGH
TEMPERATURES TODAY BASED ON RECENT COOLER TRENDS...AND THE FACT
CLOUDS AND RAIN WILL BE MOVING IN A FEW HOURS AS WELL. HOWEVER
ULTIMATELY DECIDED THAT AS THE LOW LEVEL SOUTHWEST FLOW PICKS UP
THIS AFTERNOON AND BEGINS PUMPING EVEN WARMER AIR INTO THE
FORECAST AREA...THIS IS USUALLY WHAT ENDS UP BUSTING FOR THE
FORECASTER WHO CHOOSES TO DROP HIGH TEMPERATURES.

MADE SOME OTHER MINOR MODIFICATIONS TO THE FORECAST BASED ON
LATEST TRENDS AND NEAR TERM GUIDANCE. UPDATED FORECAST ALREADY
WENT OUT AROUND 945/1000 AM TIMEFRAME.

AND THE PREVIOUS DISCUSSION FOLLOWS...

CONDITIONS ARE QUIET ACROSS CENTRAL INDIANA THIS MORNING WITH A
LACK OF UPPER LEVEL SUPPORT AT THE MOMENT FOR PRECIPITATION...BUT
AN APPROACHING SHORTWAVE AHEAD OF THE BILL REMNANTS...AS WELL AS
POTENTIAL THUNDERSTORM ACTIVITY ALONG THE LINGERING FRONTAL SYSTEM
IN THE HEAT OF THE AFTERNOON...WILL NECESSITATE LIKELY POPS ACROSS
THE AREA THIS AFTERNOON. CANNOT ARGUE WITH THE SLIGHT RISK FOR
TODAY...BUT HYDRO CONCERNS CONTINUE TO BE THE MORE PRESSING ISSUE.
FLASH FLOOD GUIDANCE VALUES REMAIN RELATIVELY HIGH ACROSS MUCH OF
THE AREA SAVE FOR THE EXTREME NORTH AND NORTHEAST...AND THUS
EXPECT ANY FLASH FLOOD THREAT TO BE VERY LOCALIZED TODAY.

ON TEMPS...CONSENSUS NUMBERS APPEARED SLIGHTLY TOO WARM GIVEN
EXPECTED CLOUD COVER AND PRECIP TODAY.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ISSUED AT 354 AM EDT THU JUN 18 2015

FOCUS OF THE SHORT TERM IS ON THE IMPACTS OF THE BILL REMNANTS
WHICH APPEAR LIKELY TO MOVE UP THE MID MISSISSIPPI AND OHIO
VALLEYS FRIDAY INTO SATURDAY. MODELS HAVE CONTINUED TO TREND A BIT
FURTHER SOUTH AND WILL FOCUS HIGHEST POPS ACROSS THE SOUTHERN
FORECAST AREA DURING THIS TIME PERIOD...AS WELL AS INSERTING A
HEAVY RAIN MENTION. A BIT EARLY FOR A FLOOD WATCH ESPECIALLY GIVEN
THAT THE AREA IN QUESTION HAS BEEN AMONG THE DRIEST AREAS IN THE
STATE IN RECENT DAYS...BUT WILL ISSUE AN ESF TO HIGHLIGHT THE
THREAT AS WELL AS CONTINUING TO MENTION IN OTHER VENUES.

ON TEMPS...CONSENSUS NUMBERS APPEARED REASONABLE WITH MINOR
TWEAKS. PRECIP WILL HAVE EXTENSIVE IMPACTS ON MAX TEMPS ESPECIALLY
OVER THE NEXT COUPLE OF DAYS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ISSUED AT 214 PM EDT THU JUN 18 2015

A LARGE AREA OF UPPER LEVEL HIGH PRESSURE LOCATED OVER THE DESERT
SOUTHWEST WILL PUSH EASTWARD ACROSS THE SOUTHERN UNITED STATES
DURING THE PERIOD. THIS WILL RESULT IN FLOW VEERING FROM MORE
QUASI-ZONAL TO MORE NORTHWESTERLY AS THE SUBSEQUENT RIDGE PUSHES
INTO THE AREA TOWARDS THE END OF THE PERIOD. SEVERAL SHORT WAVES
WILL MOVE ACROSS CENTRAL INDIANA IN THIS FLOW...HELPING TO AID IN
THE UNSETTLED WEATHER PATTERN.

AT THE SURFACE...A FRONT OVER THE OHIO RIVER VALLEY SUNDAY NIGHT
WILL PUSH OFF TO THE EAST AS A SECONDARY FRONT MOVES IN FROM THE
NORTHWEST LATE MONDAY INTO TUESDAY. A LOW PRESSURE SYSTEM WILL THEN
MOVE IN FROM THE UPPER MIDWEST. HOWEVER THE MODELS ARE NOT IN
AGREEMENT AS TO THE TRACK OF THE LOW AT THIS TIME...WITH THE EURO
KEEPING CENTRAL INDIANA DRIER STARTING WEDNESDAY AFTERNOON THROUGH
THURSDAY. REGIONAL INITIALIZATION IS TRENDING MORE TOWARDS THE
GFS...WHICH CALLS FOR POPS THROUGH THE PERIOD. GFS LOOKS TO BE THE
BETTER SOLUTION AT THIS TIME...SO WILL NOT BE MAKING ANY CHANGES TO
THE INITIALIZATION.

SUPERBLEND TEMPERATURES LOOK GOOD THROUGH THE PERIOD WITH THE
AFTERNOON HIGHS IN THE MID TO UPPER 80S...WITH THE WARMEST
TEMPERATURES COMING ON THURSDAY TO END THE PERIOD. AT THIS
TIME...HEAT INDEX VALUES WILL HIT 100 DEGREES ACROSS MUCH OF SOUTH
CENTRAL INDIANA. OVERNIGHT LOWS WILL REMAIN STEADY IN THE UPPER 60S
TO LOW 70S.

&&

.AVIATION /DISCUSSION FOR 181800Z TAF ISSUANCE/...
ISSUED AT 1256 PM EDT THU JUN 18 2015

OUTSIDE OF CONVECTION...VFR CONDITIONS EXPECTED FOR 1ST HALF OF TAF
PERIOD...THEN MVFR.

LOW CLOUDS HAVE SCATTERED ALLOWING SUNSHINE...AND THIS HEATING IS
CREATING SCATTERED CONVECTION ACROSS ILLINOIS. CURRENT TRACK OF THIS
CONVECTION IS WEST OF KIND AND NEAR OR WEST OF KHUF/KLAF. HOWEVER IN
INCREASING INSTABILITY EXPECT ADDITIONAL SCATTERED CONVECTION TO
FORM THIS AFTERNOON.

SINCE BULK OF CONVECTION THAT IS HEADED TOWARD SITES IS NOT
ORGANIZED AM HESITANT TO GO ANYTHING HIGHER THAN VCTS THIS
AFTERNOON. WILL ADD TEMPO IF NECESSARY WHEN TRENDS BECOME CLEARER.

CONVECTION WILL WEAKEN THIS EVENING BUT UPPER LEVEL ENERGY WILL
CREATE MORE SHOWERS LATE EVENING INTO THE OVERNIGHT. THESE WILL
LIKELY LINGER INTO FRIDAY MORNING. WENT PREDOMINANT SHOWERS...WITH
MVFR CONDITIONS. THERE IS A CHANCE FOR IFR AROUND 12Z BUT CONFIDENCE
NOT HIGH ENOUGH TO ADD AT THIS TIME.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...NIELD
NEAR TERM...SMF
SHORT TERM...NIELD
LONG TERM...MMB/50
AVIATION...50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 5:07 AM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 AM EDT THU JUN 18 2015

INZ021-028>031-035>049-051>057-060>065-067>072-190915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
507 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS POSSIBLE. FLOODING WILL
CONTINUE ON SOME AREA WATERWAYS.

HAZARDS: LIGHTNING...HEAVY RAIN...FLOODING...AND DAMAGING WINDS.

TIMING: MAINLY THIS AFTERNOON AND EVENING.

DISCUSSION: STRONG THUNDERSTORMS WILL REMAIN A THREAT TONIGHT AS A
FRONTAL BOUNDARY AND VERY HUMID AIRMASS LINGER ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH EARLY NEXT
WEEK. TORRENTIAL RAINFALL PRODUCING LOCALIZED FLASH FLOODING IS
POSSIBLE WITH ANY STORM. REPEATED BOUTS OF HEAVY RAIN MAY LEAD TO
WORSENING FLOODING OF RIVERS AND STREAMS. A FEW SEVERE STORMS WILL
BE POSSIBLE THROUGH AT LEAST SATURDAY. DAMAGING WINDS WILL BE THE
MAIN SEVERE THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES
CAN NOT BE RULED OUT. STRONG TO SEVERE STORMS WILL REMAIN A
POSSIBILITY AT TIMES THROUGH EARLY NEXT WEEK. DANGEROUS CLOUD TO
GROUND LIGHTNING IS POSSIBLE WITH ANY STORM.

DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN NEARBY THROUGH EARLY
NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL
INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE FOR
PERIODIC CHANCES FOR THUNDERSTORMS. REMNANTS FROM TROPICAL STORM
BILL WILL ALSO FURTHER INCREASE THE THREAT FOR HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED AT TIMES THROUGH THE WEEKEND.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Special weather statement, Jun 18, 1:53 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 PM EDT THU JUN 18 2015

INZ035-043-044-181830-
FOUNTAIN-PARKE-VERMILLION-
153 PM EDT THU JUN 18 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHWESTERN
PARKE AND CENTRAL VERMILLION COUNTIES UNTIL 230 PM EDT...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWPORT...OR 18 MILES SOUTHEAST OF
DANVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWPORT...
  LODI...
  KINGMAN...
  YEDDO...
  TURKEY RUN STATE PARK...
  WALLACE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3989 8754 4000 8754 4011 8711 3989 8709
      3982 8753 3986 8754 3988 8754
TIME...MOT...LOC 1753Z 255DEG 22KT 3993 8744

50
Special weather statement, Jun 18, 2:21 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT THU JUN 18 2015

INZ046-181845-
HENDRICKS-
221 PM EDT THU JUN 18 2015

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN HENDRICKS COUNTY UNTIL
245 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF DANVILLE...OR 21 MILES
SOUTHEAST OF CRAWFORDSVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DANVILLE...
  BROWNSBURG...
  PLAINFIELD...
  LIZTON...
  PITTSBORO...
  AVON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3992 8633 3969 8633 3972 8669 3990 8669
TIME...MOT...LOC 1820Z 270DEG 22KT 3981 8662

50
Special weather statement, Jun 18, 2:44 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT THU JUN 18 2015

INZ046-047-181915-
HENDRICKS-MARION-
244 PM EDT THU JUN 18 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HENDRICKS AND MARION
COUNTIES UNTIL 315 PM EDT...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLAINFIELD...OR 16 MILES WEST OF
INDIANAPOLIS...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INDIANAPOLIS...
  PLAINFIELD...
  SPEEDWAY...
  BEECH GROVE...
  SOUTHPORT...
  AVON...
  CAMBY...
  INDIANAPOLIS INT'L AIRPORT...
  WYNNEDALE...
  MONUMENT CIRCLE...
  HOMECROFT...
  INDIANA STATE FAIRGROUNDS...
  SPRING HILL...
  WARREN PARK...
  ROCKY RIPPLE...
  CROWS NEST...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3988 8608 3966 8600 3963 8639 3963 8647
      3976 8654
TIME...MOT...LOC 1844Z 255DEG 23KT 3969 8641

50
Local storm report, Jun 18, 2:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     1 SE NORTH SALEM        39.85N  86.63W
06/18/2015                   HENDRICKS          IN   LAW ENFORCEMENT

            MULTIPLE POWER POLES DOWN AT SR 236 AND 500 N. POLICE
            AND FIRE ARE RESPONDING. THE WIND AND RAIN WERE STRONG
            BUT NO SPEED REPORTED.

&&

MMB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:56 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike20 days
Jun 18, 10:56 AM EDTRiver Flood WarningINDGibson, Knox41 days
Jun 18, 10:56 AM EDTRiver Flood WarningINDCarroll7 days
Jun 18, 10:56 AM EDTRiver Flood WarningINDCarroll, Howard11 hr
Jun 18, 10:56 AM EDTRiver Flood WarningINDTippecanoe7 days
Jun 18, 1:53 PM EDTSpecial Weather StatementINDVermillion37 min
Jun 18, 2:21 PM EDTSpecial Weather StatementINDHendricks24 min
Jun 18, 2:44 PM EDTSpecial Weather StatementINDMarion31 min
Jun 18, 3:18 PM EDTAreal Flood AdvisoryINDMarion2 hr
Jun 18, 3:23 PM EDTSpecial Weather StatementINDHancock37 min
Jun 18, 3:35 PM EDTSevere Thunderstorm WarningINDHenry, Rush25 min
Jun 18, 4:37 PM EDTSpecial Weather StatementINDJohnson23 min
Jun 18, 4:58 PM EDTSpecial Weather StatementINDLawrence32 min
Jun 18, 6:36 PM EDTAreal Flood AdvisoryINDDaviess, Martin3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.